MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; No Match
Model Number CDHFA500T
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced arrhythmia and presented remotely via merlin.Net.Review of transmission revealed that the implantable cardioverter defibrillator (icd) exhibited incorrect interpretation of true ventricular tachycardia as supraventricular tachycardia (svt) and delayed therapy.No intervention was performed.There were no patient consequences.

Brand Name
GALLANT ¿ HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25107063
Report Number2017865-2026-09395
Device Sequence Number13451146
Product Code NIK
UDI-Device Identifier05415067049520
UDI-Public(01)05415067049520(10)S000094575(17)260331
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberCDHFA500T
Device Catalogue NumberCDHFA500T
Device Lot NumberS000094575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; QUARTET; TENDRIL
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale